Follow
adi adimurthi
adi adimurthi
Professor of Mathematics, TIFR-CAM, India
Verified email at math.tifrbng.res.in
Title
Cited by
Cited by
Year
An improved Hardy-Sobolev inequality and its application
N Chaudhuri, M Ramaswamy
Proceedings of the American Mathematical Society 130 (2), 489-505, 2002
2822002
Optimal entropy solutions for conservation laws with discontinuous flux-functions
ADIMURTHI, S Mishra, GDV Gowda
Journal of Hyperbolic Differential Equations 2 (04), 783-837, 2005
2092005
Godunov-type methods for conservation laws with a flux function discontinuous in space
Adimurthi, J Jaffré, GDV Gowda
SIAM Journal on Numerical Analysis 42 (1), 179-208, 2004
190*2004
A singular Moser-Trudinger embedding and its applications
Adimurthi, K Sandeep
Nonlinear Differential Equations and Applications NoDEA 13 (5), 585-603, 2007
177*2007
Blow-up analysis in dimension 2 and a sharp form of Trudinger–Moser inequality
Adimurthi, O Druet
Taylor & Francis Group 29 (1-2), 295-322, 2005
1592005
Global compactness properties of semilinear elliptic equations with critical exponential growth
M Struwe
Journal of Functional Analysis 175 (1), 125-167, 2000
1132000
The Neumann problem for elliptic equations with critical nonlinearity
A Adimurthi, G Mancini
Scuola Normale Superiore, 1991
1101991
The role of the mean curvature in semilinear Neumann problem involving critical exponent: Problem involving critical exponent
Adimurthi, G Mancini, SL Yadava
Communications in Partial Differential Equations 20 (3-4), 591-631, 1995
991995
Characterization of concentration points and -estimates for solutions of a semilinear Neumann problem involving the critical Sobolev exponent
Adimurthi, F Pacella, SL Yadava
701995
Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the n-Laplacian.
Adimurthi
Ann. Scuola Norm. Sup. Pisa Cl. Sci., 0
68*
Optimal Hardy–Rellich inequalities, maximum principle and related eigenvalue problem
M Grossi, S Santra
Journal of Functional Analysis 240 (1), 36-83, 2006
652006
Existence and nonexistence of TV bounds for scalar conservation laws with discontinuous flux
Adimurthi, SS Ghoshal, R Dutta, GD Veerappa Gowda
Communications on pure and applied mathematics 64 (1), 84-115, 2011
612011
Conservation law with discontinuous flux
A Adimurthi, GD Veerappa Gowda
512000
Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity
M Grossi
Proceedings of the American Mathematical Society 132 (4), 1013-1019, 2004
482004
Exact controllability of scalar conservation laws with strict convex flux
A Adimurthi, S Ghoshal, V Gowda
47*2011
An improved Hardy-Sobolev inequality in W1,p and its application to Schrödinger operators
Adimurthi, MJ Esteban
Nonlinear Differential Equations and Applications NoDEA 12 (2), 243-263, 2005
412005
Critical Exponent Proble In R2 With Neumann Boundary Conition
Adimurthi, SL Yadava
Communications in Partial Differential Equations 15 (4), 459-470, 1990
39*1990
Explicit Hopf–Lax type formulas for Hamilton–Jacobi equations and conservation laws with discontinuous coefficients
S Mishra, GDV Gowda
Journal of Differential Equations 241 (1), 1-31, 2007
312007
Structure of entropy solutions to scalar conservation laws with strictly convex flux
ADIMURTHI, SS Ghoshal, GD Veerappa Gowda
Journal of Hyperbolic Differential Equations 9 (04), 571-611, 2012
282012
On compactness in the Trudinger-Moser inequality
K Tintarev
arXiv preprint arXiv:1110.3647, 2011
272011
The system can't perform the operation now. Try again later.
Articles 1–20